Alert archive / Alabama / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 10, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Mar 25, 2021, 9:26 PM CDT for DeKalb County, Alabama. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2021, 9:26 PM CDT (02:26 UTC)
- Expired
- Mar 25, 2021, 9:45 PM CDT
- In force
- 19 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County DeKalb County, AL
The radar
The Northeast Alabama radar (KHTX), 68 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 7:57 PM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 344 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 328 m²/s²
- 0-3 km storm-relative helicity
- 476 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.8
The text
As transmitted.
761
WUUS54 KHUN 260226
SVRHUN
ALC049-260245-
/O.NEW.KHUN.SV.W.0010.210326T0226Z-210326T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Huntsville AL
926 PM CDT Thu Mar 25 2021
The National Weather Service in Huntsville Alabama has issued a
* Severe Thunderstorm Warning for...
Southeastern DeKalb County in northeastern Alabama...
* Until 945 PM CDT.
* At 926 PM CDT, a severe thunderstorm was located over Fort Payne,
moving northeast at 80 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Public.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Fort Payne, Rainsville, Valley Head, Hammondville, Mentone, Pine
Ridge, Dog Town, Collbran, Sulpher Springs and Little River Canyon
NP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM CDT for northeastern
Alabama.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3448 8558 3444 8558 3441 8561 3437 8563
3436 8566 3427 8576 3439 8589 3472 8556
3453 8551
TIME...MOT...LOC 0226Z 225DEG 68KT 3441 8573
HAIL...1.00IN
WIND...60MPH
$$
KDW2 follow-up statements
695
WWUS54 KHUN 260235
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
935 PM CDT Thu Mar 25 2021
ALC049-260245-
/O.CON.KHUN.SV.W.0010.000000T0000Z-210326T0245Z/
DeKalb AL-
935 PM CDT Thu Mar 25 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR EAST CENTRAL DEKALB COUNTY...
At 934 PM CDT, a severe thunderstorm was located 9 miles north of
Little River Falls, or 9 miles northeast of Fort Payne, moving
northeast at 80 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Public.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fort Payne, Valley Head, Hammondville, Mentone, Pine Ridge, Sulpher
Springs, Adamsburg, Desoto State Park and Little River Canyon NP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM CDT for northeastern
Alabama.
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3448 8558 3444 8558 3441 8561 3437 8563
3436 8566 3436 8570 3445 8580 3472 8556
3453 8551
TIME...MOT...LOC 0234Z 225DEG 68KT 3453 8559
HAIL...1.00IN
WIND...60MPH
$$
KDW331
WWUS54 KHUN 260244
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
944 PM CDT Thu Mar 25 2021
ALC049-260254-
/O.EXP.KHUN.SV.W.0010.000000T0000Z-210326T0245Z/
DeKalb AL-
944 PM CDT Thu Mar 25 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DEKALB COUNTY
WILL EXPIRE AT 945 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 100 AM CDT for northeastern
Alabama.
LAT...LON 3448 8558 3444 8558 3441 8561 3437 8563
3436 8566 3436 8570 3445 8580 3472 8556
3453 8551
TIME...MOT...LOC 0244Z 225DEG 68KT 3464 8545
$$
KDWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 6:42 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Mar 25, 6:42 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
642 PM CDT Thu Mar 25 2021
.UPDATE...
For 00Z TAFS.
&&
.NEAR TERM...(Tonight)
Issued at 155 PM CDT Thu Mar 25 2021
A very dangerous/volatile wx situation continues to evolve across
the mid TN Valley this Thu afternoon, as a second/stronger wave of
tstms develops/begins to spread NE out of south MS/west cntrl AL. The
warm front which is helping to fuel this new convective development
is beginning to lift nwd into north AL. Many of these tstm cells are
taking on more of a single cell structure which can be very
conducive to supercell development. With much of the region outlooked
in a Moderate/High probability for severe tstms, these cellular
storms will be capable of tornadoes, large hail and damaging wind
gusts thru the afternoon period and into the first half of this
evening. Given the increase in SBCAPE near 1-2K J/kg coupled with
0-1/3km SRH around 400-600 m2/s2 and 0-6/8km Bulk Shear values in the
60-80kt range, a few of these severe tstms may produce violent,
long-lived tornadoes. In addition to the severe wx threat, multiple
waves of locally heavy rainfall in the same areas may also translate
into a localized Flash Flooding threat, similar to some of the
flooding from this morning. A Flash Flood Watch remains in effect
thru 1AM tonight. This is in addition to Tornado Watch 50 in effect
for all of the local area thru 8PM this evening.
This is again a very dangerous situation for this afternoon into this
evening. Have a severe wx plan in place and know what to do should a
warning be issued for your area. Lingering showers/tstms should then
begin to taper off from the west heading into the overnight hrs
following the passage of the oncoming cold front. In addition to the
convective watches, a Wind Advisory is also in effect thru 1AM for
gusty S/SW winds near 15 to 25MPH with gusts to 40MPH. These winds
should also weaken with the frontal passage, as overnight lows fall
into the upper 40s/near 50F for most spots.
.SHORT TERM...(Friday through Saturday night)
Issued at 155 PM CDT Thu Mar 25 2021
A brief quiet period in the wx is then expected for the end of the
work week, as high pressure out of the Plains states quickly builds
into the region. This should translate in afternoon highs in the
lower 70s Fri, before temps drop into the lower 50s by early Sat.
The wx pattern then turns active again Sat/Sat night, as another
storm system develops across the srn Plains/wrn Gulf Coast before
lifting more to the E/NE. An attendant cold front will push thru much
of the region by Sun morning, with num/wide showers/tstms developing
along/ahead of the front. Given the increase in buoyant energy along
with an increasing low level jet, another wave of strong/marginally
severe tstms will be possible with this next storm system.
.LONG TERM...(Sunday through Wednesday)
Issued at 155 PM CDT Thu Mar 25 2021
As mentioned, this next front will push ewd thru the region into the
second half of the weekend, as another strong dome of high pressure
out of the Plains states builds into the region. This should provide
for some quiet/near seasonal conditions into the first half of next
week. Afternoon highs into the new week look to trend in the upper
60s/near 70F while overnight lows climb into the upper 40s/mid 50s.
Rain chances will also return Tue into Wed, as the sfc high moves
east of the region and moisture spreads back into the area.
&&
.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 642 PM CDT Thu Mar 25 2021
A deepening upper-lvl trough across southern MO will accelerate
rapidly northeastward into southern Ontario overnight, along with an
attendant sfc cyclone. The trailing cold front (currently located
across north-central MS) will sweep eastward as this occurs, with
wind shift to WNW reaching MSL/02Z and HSV/04Z. A thin band of mod-
hvy SHRA and embedded TSRA will accompany the cold front, with TEMPO
groups for this precipitation and MVFR cig/vsby reductions included
in the updated TAFs. Prior to the arrival of the front, strong SSW
flow of 13G23 knots will occur at both terminals, with LLWS also
included based on strength of the low-level jet. Skies will gradually
clear in the wake of the front, with only sct Ci expected for much
of the day tomorrow. Sfc winds will also diminish as a ridge of high
pressure builds into the region, with lgt/vrbl flow anticipated on
Friday.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch until 1 AM CDT Friday for ALZ001>010-016.
Wind Advisory until 1 AM CDT Friday for ALZ001>010-016.
TN...Flash Flood Watch until 1 AM CDT Friday for TNZ076-096-097.
Wind Advisory until 1 AM CDT Friday for TNZ076-096-097.
&&
NEAR TERM...09
SHORT TERM...09
LONG TERM...09
AVIATION...70/DD
For more information please visit our website
at weather.gov/huntsville.Hazardous weather outlook, Mar 25, 2:08 PM CDT, 7 hours 18 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Huntsville AL 208 PM CDT Thu Mar 25 2021 ALZ001>010-016-TNZ076-096-097-261130- Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN- 208 PM CDT Thu Mar 25 2021 ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT FRIDAY... ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT FRIDAY... ...TORNADO WATCH 50 IN EFFECT UNTIL 8 PM CDT THIS EVENING... This Hazardous Weather Outlook is for north central Alabama, northeast Alabama, northwest Alabama and southern middle Tennessee. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Wind Advisory. An outbreak of severe thunderstorms is expected across the region this afternoon and evening, featuring all modes of severe weather including significant damaging winds, large hail, and strong to perhaps violent long-track tornadoes. In addition to the risk from severe thunderstorms, multiple rounds of locally heavy rainfall will lead to a heightened threat for both flash and areal flooding. Strong environmental winds will also occur across the entire region outside of thunderstorms, and a Wind Advisory remains in effect through 1 AM CDT. Conditions will begin to improve from west to east this evening as a cold front moves across the region, with the threat for thunderstorms ending across northeast Alabama around or shortly after Midnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Areal and river flooding will persist across the region on Friday. However, flooding conditions could worsen over the weekend as the frontal boundary will lift northward on Friday night, focusing several waves of rain and thunderstorms that will impact the region through Sunday. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management personnel is requested until Tornado Watch 50 either expires or has been cancelled for your location. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 70/DD
In the hours before
Local storm report, Mar 25, 6:46 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
646 PM CDT THU MAR 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM FLASH FLOOD 1 WNW DECATUR 34.58N 87.00W
03/25/2021 MORGAN AL EMERGENCY MNGR
1700-BLOCK OF BETTY STREET SW HAS
SIGNIFICANT WATER IN THE ROADWAY.
0506 PM FLASH FLOOD 1 SE FALKVILLE 34.36N 86.89W
03/25/2021 MORGAN AL EMERGENCY MNGR
DOUGLAS ROAD IN FALKVILLE CLOSED DUE TO
FLOODING. DEPTH OF WATER UNKNOWN AT THIS
TIME.
0305 PM FLASH FLOOD 4 NNW ARAB 34.39N 86.52W
03/25/2021 MARSHALL AL PUBLIC
MAT MORROW ROAD, JUST WEST OF U.S. 231, IS
REPORTEDLY ABOUT TO BE WASHED OUT. REPORT
RELAYED VIA SOCIAL MEDIA.
0203 PM FLASH FLOOD 2 WNW HOLLYWOOD 34.73N 86.00W
03/25/2021 JACKSON AL EMERGENCY MNGR
CR 105 HAS ABOUT 6 OF WATER OVER THE ROAD
BETWEEN THE TWO STREAMS THAT RUN UNDER THE
ROADWAY.
0501 PM HEAVY RAIN 1 NW SECTION 34.59N 85.99W
03/25/2021 E3.75 INCH JACKSON AL EMERGENCY MNGR
HEAVY RAINFALL CAUSED A ROCK SLIDE BLOCKING
HIGHWAY 35 NEAR COUNTY ROAD 124 WEST OF
SECTION. THE PERIOD OF THE HEAVY RAIN EVENT
WAS 24 HOURS.
0502 PM FLASH FLOOD 9 NNE RED BAY 34.54N 88.06W
03/25/2021 FRANKLIN AL EMERGENCY MNGR
HIGHWAY 90 JUST EAST OF HIGHWAY 15 IS CLOSED
DUE TO FLASH FLOODING. WATER WASHED THE ROAD
AWAY.
0925 AM HAIL 3 W LAKEVIEW 34.40N 86.02W
03/25/2021 M1.00 INCH DEKALB AL PUBLIC
UP TO 1 INCH HAIL DURING SEVERE WARNED
STORM.
0930 AM TSTM WND DMG FYFFE 34.45N 85.91W
03/25/2021 DEKALB AL PUBLIC
EQUIPMENT SHED DESTROYED IN THE TOWN OF
FYFFE.
0526 PM FLASH FLOOD 1 ESE PINE RIDGE 34.44N 85.76W
03/25/2021 DEKALB AL EMERGENCY MNGR
NUMEROUS ROADS IN FT PAYNE CLOSED DUE TO
FLASH FLOODING. WATER 2 FEET DEEP IN SOME
PLACES ALONG DYE BRANCH ON HWY 35. ROADS
CLOSED: GODFREY AVE, GAULT AVE, AIRPORT
ROAD, CHISENHALL ROAD, GLEEN BLVD, WALLACE
AVENUE, AND TURNER AVE.
0907 AM HEAVY RAIN 1 ENE CULLMAN 34.18N 86.82W
03/25/2021 E3.00 INCH CULLMAN AL PUBLIC
HEAVY FLOW AT A CREEK NEAR 278 IN CULLMAN.
REPORT RELAYED VIA SOCIAL MEDIA. THE PERIOD
OF THE HEAVY RAIN EVENT WAS 24 HOURS.
0912 AM FLASH FLOOD 2 W CULLMAN 34.17N 86.88W
03/25/2021 CULLMAN AL BROADCAST MEDIA
I-65 CLOSED AT US 278 DUE TO WATER FLOWING
OVER THE ROADWAY.
0950 AM FLASH FLOOD 2 W CULLMAN 34.17N 86.88W
03/25/2021 CULLMAN AL EMERGENCY MNGR
WATER FLOWING OVER INTERSTATE 65 AT THE EXIT
308 INTERSECTION.
1115 AM FLASH FLOOD 3 SSW BAILEYTON 34.22N 86.63W
03/25/2021 CULLMAN AL PUBLIC
PART OF A BACKROAD WASHED OUT ALONG COUNTY
ROAD 1716 IN CULLMAN COUNTY.
0744 AM TSTM WND DMG 4 NNW LEIGHTON 34.76N 87.55W
03/25/2021 COLBERT AL 911 CALL CENTER
TREE DOWNED NEAR 2ND ST AND BAINBRIDGE RD.
0328 PM FLASH FLOOD 2 ENE SHEFFIELD 34.77N 87.67W
03/25/2021 COLBERT AL EMERGENCY MNGR
ONE FOOT OF WATER OVER THE ROADWAY AT MARTIN
AVENUE AND NORTH JACKSON HIGHWAY.
0333 PM FLASH FLOOD 7 W TUSCUMBIA 34.73N 87.82W
03/25/2021 COLBERT AL EMERGENCY MNGR
WEST OF THE INTERSECTION OF PRIDE LANDING
ROAD ON HIGHWAY 72. AT LEAST A FOOT OF WATER
OVER THE ROAD IN SOME PLACES.
0347 PM FLASH FLOOD SHEFFIELD 34.75N 87.70W
03/25/2021 COLBERT AL EMERGENCY MNGR
ONE FOOT OF WATER OVER THE ROAD AT SOUTH
JACKSON HIGHWAY AND SOUTH MONTGOMERY AVENUE.
0402 PM FLASH FLOOD 2 ENE SHEFFIELD 34.77N 87.68W
03/25/2021 COLBERT AL EMERGENCY MNGR
FOOT OF WATER OVER THE ROAD AT ICS ROOFING
ON NORTH JACKSON HIGHWAY.
0431 PM FLASH FLOOD 7 ESE CHEROKEE 34.71N 87.87W
03/25/2021 COLBERT AL EMERGENCY MNGR
FLASH FLOODING ON PATRICK LANE. DEPTH OF
WATER UNKNOWN.
&&Special weather statement, Mar 25, 7:20 PM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Huntsville AL
720 PM CDT Thu Mar 25 2021
ALZ001-002-260045-
Lauderdale AL-Colbert AL-
720 PM CDT Thu Mar 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAUDERDALE AND
NORTHWESTERN COLBERT COUNTIES UNTIL 745 PM CDT...
At 719 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pineflat, or near J P Coleman State Park, moving east at 60 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Waterloo, Riverton, Wright, Zip City and Threet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Strong gusty winds will be capable of knocking down small tree limbs
along with other small unsecured items. Seek safe shelter until this
storm has passed.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3500 8760 3495 8758 3486 8810 3489 8810
3492 8816 3501 8820
TIME...MOT...LOC 0019Z 253DEG 54KT 3493 8827
KDWSpecial weather statement, Mar 25, 7:42 PM CDT, 1 hour 44 minutes before
Special Weather Statement National Weather Service Huntsville AL 742 PM CDT Thu Mar 25 2021 ALZ001-260115- Lauderdale AL- 742 PM CDT Thu Mar 25 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAUDERDALE COUNTY UNTIL 815 PM CDT... At 742 PM CDT, Doppler radar was tracking a strong thunderstorm near Walnut Grove, or 8 miles northeast of J P Coleman State Park, moving east at 45 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Waterloo, Zip City and Threet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Strong gusty winds will be capable of knocking down small tree limbs along with other small unsecured items. Seek safe shelter until this storm has passed. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3500 8760 3495 8757 3490 8812 3501 8814 TIME...MOT...LOC 0042Z 252DEG 38KT 3499 8803 KDW
Local storm report, Mar 25, 7:48 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
748 PM CDT THU MAR 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM FLASH FLOOD 3 W FALKVILLE 34.39N 86.97W
03/25/2021 MORGAN AL EMERGENCY MNGR
DISTRICT LINE RD AT BARKLEY BRIDGE, ROAD IS
WASHED AWAY.
&&
12Local storm report, Mar 25, 8:50 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
850 PM CDT THU MAR 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD 3 WSW FORT PAYNE 34.43N 85.73W
03/25/2021 DEKALB AL EMERGENCY MNGR
SMALL ROCK SLIDE ON HWY 35 DUE TO FLASH
FLOODING. ONE LANE CLOSED WHILE DEBRIS IS
REMOVED. RAINFALL ESTIMATED AT 2 INCHES IN
AN HOUR AT THIS TIME.
&&
12Special weather statement, Mar 25, 9:06 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Huntsville AL
906 PM CDT Thu Mar 25 2021
TNZ076-096-097-260230-
Franklin TN-Moore TN-Lincoln TN-
906 PM CDT Thu Mar 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR MOORE...NORTHERN LINCOLN AND
NORTHWESTERN FRANKLIN COUNTIES UNTIL 930 PM CDT...
At 906 PM CDT, Doppler radar was tracking a strong thunderstorm near
Petersburg, or 12 miles south of Lewisburg, moving east at 50 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Lynchburg, Petersburg, Tims Ford Lake, Mulberry, Chestnut Ridge,
Howell, Belleville, Mcburg, Lois and Mimosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Strong gusty winds will be capable of knocking down small tree limbs
along with other small unsecured items. Seek safe shelter until this
storm has passed.
&&
LAT...LON 3541 8625 3539 8628 3538 8625 3537 8627
3534 8623 3524 8620 3515 8683 3526 8683
3525 8675 3531 8668 3533 8660 3537 8660
3536 8649 3533 8646 3532 8642 3535 8641
3536 8633 3541 8629
TIME...MOT...LOC 0206Z 256DEG 42KT 3528 8674
25The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 7:20 PM CDT | Special Weather Statement | HUN | Lauderdale | 25 min |
| Mar 25, 7:42 PM CDT | Special Weather Statement | HUN | Lauderdale | 33 min |
| Mar 25, 9:00 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Marshall | 30 min |
| Mar 25, 9:05 PM CDT | Areal Flood Warning | HUN | DeKalb, Jackson, Marshall | 19 min |
| Mar 26, 12:20 AM CDT | River Flood Warning | HUN | Colbert, Lauderdale | 12 days |
Nearby
Severe Thunderstorm Warnings in Alabama, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.